MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Device Displays Incorrect Message (2591); Device Operational Issue (2914)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/09/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation on the autopulse platform (sn: (b)(4)) is still in progress.A supplemental report will be filed when investigation has been completed.
 
Event or Problem Description
During service on an autopulse platform (sn: (b)(4)), the service technician reported that the autopulse displayed a user advisory (ua) 16 (timeout moving to take-up position) and ua 18 (max take-up revolution exceeded) error message.There was no patient involvement.
 
Additional Manufacturer Narrative
The customer reported complaint for the autopulse platform displaying an error message user advisory (ua) 16 (timeout moving to take-up position) was confirmed during initial functional testing but not during archive review.Both load cells were replaced to remedy the issue.The secondary complaint for the platform displaying an error message ua 18 (max take-up revolution exceeded) was not confirmed during archive review and initial functional testing.User advisory error messages are designed into the platform when one of several conditions is detected.Ua 18 (max take-up revolutions exceeded) alerts the user that the drive shaft moved the lifeband past the maximum allowable take up depth without detecting a patient.Visual inspection was performed and damaged top cover and short black cover were noted, unrelated to the reported complaint.The autopulse platform is a reusable device; therefore, this type of damage is characteristic of normal wear and tear for the life of the device.The archive data review shows no session occurred on the reported event date of (b)(4) 2017.During functional testing, ua 16 was observed.In addition, the load cell characterization tsting shows both load cells readings were not within specification.An additional repair and update was completed (unrelated to the reported complaint) to ensure that the autopulse platform is functional without issue.The top cover and short black covers were replaced, after which the platform passed all the final testing.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaints for autopulse sn (b)(4).

Brand Name
AUTOPULSE® RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7104153
Report Number3010617000-2017-01113
Device Sequence Number19197752
Product Code DRM
UDI-Device Identifier00849111000154
UDI-Public00849111000154
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-11
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/14/2017
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date12/11/2017
Supplement Report FDA Received Date03/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1